Panadeine has been specially formulated to combine powerful Codeine with the strength of Paracetamol to provide fast, effective relief from strong pain.
Panadeine provides fast, effective temporary relief of strong pain and discomfort associated with: Headache, Period Pain, Cold & Flu, Arthritis, Toothache, Back Pain, Migraine, Neuralgia, Muscle Pain, Tension Headache, Reduce Fever.
* Gluten Free
* Lactose Free
* Sugar Free (Panadeine Clear does contain a small amount of artificial sweetener).
Panadeine is suitable for Adults and Children over 7 years.
Each tablet contains:
* Paracetamol 500mg
* Codeine phosphate 8mg